Some medicines may cause limb problems as a side effect. Often your doctor can prescribe a different medicine. There may also be certain ways to take a medicine that will decrease the risk of problems.
Certain medicines increase your risk of getting a blood clot, such as:
Some medicines and other substances can cause muscle cramps as a side effect, such as:
Muscle cramps may also occur when you stop using some medicines, such as steroids or opiates.
Call the doctor who prescribed the medicine before taking another dose. The medicine may need to be stopped, changed, or the dose adjusted. An appointment may not be necessary.
If you are taking any medicine not prescribed by a doctor, stop taking the medicine. Talk to your doctor if you think you need to continue taking the medicine.
To learn more visit Healthwise.org
© 1995-2012 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.